# SDR ANCF2015043001

- Difficulty date: April 30, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- Aircraft time: 1,393,265 hours, 13,212 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 1 VIBRATION N1 EXCEED 10.5 AFTER TAKEOFF FOR 6 MINUTES, THRUST WAS REDUCED TO 55%, TO REDUCE ENG 1 VIBRATION BELOW 6.0.  BORESCOPE INSPECTIONS WERE PERFORMED AT LPT 4TH STRINGER , BOOSTER 5TH STRINGER, HPC STAGES 1, 3, & 8, COMBUSTION CHAMBER DONE AREAS NO DAMAGES WAS FOUND THE BIRD DOES NOT INGEST TO GASPATH.  EIGHT  BLADES WERE REPLACED, RUN UP TEST SATISFACTORY.
